# SDR 96UAL900605

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH5T0290FWR
- Condition: Leaking
- Location: B Hyd System
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LANDED AT ATL UNDER AMBER ALERT DUE TO B-SYSTEM HYDRAULIC FAILURE AND MAIN GEAR ANTI-SKID INOPERATIVE.  NR 2 B-HYDRAULIC SYSTEM SUPPLY AND CASE DRAIN RETURN FLEX LINES HAD RUBBED TOGETHER CREATING A HOLE.  REPLACED DEFECTIVE LINES.  CREW REPORTED THAT HYDRAULIC PUMPS NEVER RAN DRY.
